# SDR 05FDEA03011

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 344 HAS CORROSION AT LBL10-RBL16 (PREVIOUS SPLICE AT LBL10).  REMOVED DAMAGED AREA PER FE SR27-53-007 FIG 11.  FABRICATED AND   INSTALLED NEW UPPER CAP BEAM REPAIR IAW FX SR27-53-007 FIG 11.  ALLODINED AND   PRIMED IAW FX B727 SRM 51-10-02.
